# SDR COMA9610109

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Part number: KRP138112VT
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS DISAGREEMENT WARNING AFTER TAKEOFF WHEN FLAPS SELECTED UP.  REPLACED WORN ROLLERS AND TRACKS ON RT INBD FLAP.
